# SDR DLM88060167

- Difficulty date: March 6, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 43,768 hours, 33,911 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Nut
- Part number: 15J86419
- Condition: Loose
- Location: Lt Pack Clamp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO UNABLE TO CONTROL PRESSURIZATION OF CABIN.  CABIN ALT CLIMBING WITH OUTFLOW VLV FULL CLOSED AND  BOTH PACKS IN AUTO.  PASSING FL 240 GOT FLOW LIGHT.  RETURN  TO DEN.  NO OVERHEAT INDICATION IN COCKPIT.  FOUND DUCT CLAMP AND BOOT OFF OF LEFT PACK OUTLET TO WATER SEPARATOR OFF.  REINSTALLED CLAMP WITH NEW LOCK NUT AND PRESS CABIN TO 4.5 PSID.
